A Rare Cause of Uveitis: Vemurafenib.
Аннотация
A 25-year-old female presented with a decrease of vision and redness in both eyes. She had a history of nodular melanoma in her right shoulder, which was excised surgically and she was under oral vemurafenib treatment. She was diagnosed with moderately severe bilateral panuveitis and hospitalized for systemic investigation and workup. The laboratory test results were unremarkable and systemic workup failed to reveal an etiology. The condition was considered vemurafenib-induced uveitis, as the drug is known to be associated with uveitis. After reevaluation with the oncology department, vemurafenib was stopped and topical and systemic corticosteroid therapy was started. The uveitis resolved and her vision returned to normal. No sign of recurrence was detected at 8-month follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.